# SDR ABXR201206010051

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 85,577 hours, 23,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146T63013
- Part serial: 000248
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER EXISTING REPAIR AT STA 1439 TO 1461, STR 25 LT TO 27 LT NEEDS EVALUATED.  R & R DOUBLER AND REPAIRED DAMAGE IAW REA B652-59860-MR, AND SRM 52-30-01 FIG 201.
